# SDR TIPR2018072432019

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: D55280003033600
- Condition: Out Of Limits
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBD AND OTBD ACTUATOR ATTACH BUSHINGS ON ELEVATOR SIDE OUT OF LIMITS.
